# SDR HALA2012052300146

- Difficulty date: May 23, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 12,363 hours, 7,397 cycles
- Engine: Rroyce BR700715A130
- Engine time: 14,871 hours, 35,978 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7150021505
- Condition: Warning Light
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE SYS FAIL MESSAGE.  REMOVED AND REPLACED NR 1 ENGINE IAW M144-717.  ENGINE RUN OK.  OK FOR SERVICE.
